# SDR CA041019003

- Difficulty date: October 7, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 3,964 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 265102319
- Condition: Chafed
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AT ENGINE REPLACEMENT, THE CLAMP WAS FOUND TO BE LOOSE AROUND THE ENGINE MOUNT TUBING. THE CLAMP HAD CHAFFED INTO THE TUBE SIGNIFICANTLY. THE MOUNT WAS REMOVED AND SENT FOR REPAIR IAW THE SRM FOR THE C208B. THE CLAMP AND HARDWARE WAS REPLACED AND SECURED.
